# SDR ASAA2014021806894

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 29,397 hours, 8,655 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 And 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED IAW QRH, MODE SELECTOR IN ALTERNATE, AUTO FAIL LIGHT EXTINGUISHED.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK OF BOTH CABIN PRESSURE CONTROLLERS.  FOUND CODE NR 057 ON CONTROLLER 1 AND CODE NR 22 ON CONTROLLER 2.  BOTH FAULTS WERE ABLE TO RESET.  GROUND VERIFICATION SUCCESSFUL.  REF FIM 21-21 TASK 801 AND 827.
